Please use this identifier to cite or link to this item: http://imsear.hellis.org/handle/123456789/82389
Title: Hernia in children.
Authors: CHAKRABORTY, U C
SARKAR, P A
Issue Date: 1-Jan-1951
Citation: CHAKRABORTY UC, SARKAR PA. Hernia in children. Indian Journal of Pediatrics. 1951 Jan; 18(69): 15-23
URI: http://imsear.hellis.org/handle/123456789/82389
Appears in Collections:Indian Journal of Pediatrics

Files in This Item:
There are no files associated with this item.


Items in DSpace are protected by copyright, with all rights reserved, unless otherwise indicated.